# SDR CALA9900491

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 6518420
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS WIND SHIELD OUTBOARD UPPER CORNER OF POST HAS .375 INCH CRACK.  INSTALLED REPAIR DOUBLERS AND FILLER PER EC/RA 5330-02806.
